Eugenia Malinnikova
Eugenia Malinnikova
Professor of Mathematics, NTNU
Verified email at
TitleCited byYear
On approximation of subharmonic functions
Y Lyubarskii, E Malinnikova
Journal d'Analyse Mathématique 83 (1), 121-149, 2001
Orthonormal Sequences in L 2(R d ) and Time Frequency Localization
E Malinnikova
Journal of Fourier Analysis and Applications 16 (6), 983-1006, 2010
Nodal sets of Laplace eigenfunctions: estimates of the Hausdorff measure in dimensions two and three
A Logunov, E Malinnikova
50 years with Hardy spaces, 333-344, 2018
Propagation of smallness for solutions of generalized Cauchy–Riemann systems
E Malinnikova
Proceedings of the Edinburgh Mathematical Society 47 (1), 191-204, 2004
Phase Space Localization of Riesz bases for L^ 2 (R^ d)
K Gröchenig, E Malinnikova
arXiv preprint arXiv:1102.3097, 2011
Uniqueness for discrete Schrodinger evolutions
P Jaming, Y Lyubarskii, E Malinnikova, KM Perfekt
arXiv preprint arXiv:1505.05398, 2015
Quantitative uniqueness for elliptic equations with singular lower order terms
E Malinnikova, S Vessella
Mathematische Annalen 353 (4), 1157-1181, 2012
Radial oscillation of harmonic functions in the Korenblum class
Y Lyubarskii, E Malinnikova
Bulletin of the London Mathematical Society 44 (1), 68-84, 2011
On ratios of harmonic functions
A Logunov, E Malinnikova
Advances in Mathematics 274, 241-262, 2015
Radial growth of functions in the Korenblum space
A Borichev, Y Lyubarskii, E Malinnikova, P Thomas
St. Petersburg Mathematical Journal 21 (6), 877-891, 2010
Composition operator on model spaces
YI Lyubarskii, E Malinnikova
arXiv preprint arXiv:1205.5172, 2012
Radial growth of harmonic functions in the unit ball
KS Eikrem, E Malinnikova
Math Scand 110 (2), 273-296, 2012
An uncertainty principle and sampling inequalities in Besov spaces
P Jaming, E Malinnikova
Journal of Fourier Analysis and Applications 22 (4), 768-786, 2016
Trace ideal criteria for embeddings and composition operators on model spaces
A Aleman, Y Lyubarskii, E Malinnikova, KM Perfekt
Journal of Functional Analysis 270 (3), 861-883, 2016
Quantitative propagation of smallness for solutions of elliptic equations
A Logunov, E Malinnikova
arXiv preprint arXiv:1711.10076, 2017
Measures orthogonal to the gradients of harmonic functions
E Malinnikova
Contemporary Mathematics 364, 181-192, 2004
The Theorem on Three Spheres
E Malinnikova
Complex Analysis, Operators, and Related Topics: The SA Vinogradov Memorial …, 2000
The theorem on three spheres for harmonic differential forms
E Malinnikova
Complex Analysis, Operators, and Related Topics, 213-220, 2000
Uniform approximation by harmonic differential forms. A constructive approach
EV Malinnikova, VP Khavin
St Petersburg Mathematical Journal 9 (6), 1149-1180, 1998
On three balls theorem for discrete harmonic functions
M Guadie, E Malinnikova
Computational Methods and Function Theory 14 (4), 721-734, 2014
The system can't perform the operation now. Try again later.
Articles 1–20